Optimality conditions for set-valued optimization problems based on set approach and applications in uncertain optimization (JNCA) |
 |
Volume 18
|
Number 6
|
pp. 1001-1014
|
|
|
Optimality conditions for set-valued optimization problems based on set approach and applications in uncertain optimization |
Elisabeth Köbis, Christiane Tammer and Jen-Chih-Yao |
|
|
|
|
Key words |
Mathematices Subject Classification |
Set optimization, set order relations, necessary optimality conditions |
90C30, 49J52, 49J53
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2015 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|